# SDR USAA2012052500023

- Difficulty date: May 22, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,155 hours, 20,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED AFT MEGAPHONE AS REQUIRED.
